CureZone   Log On   Join
Re: could this be from mirena?
 
Kabel Views: 10,212
Published: 14 years ago
 
This is a reply to # 1,032,010

Re: could this be from mirena?


hi, your symptoms sound quite acute. Yes the mirena is likely to be the cause. Have you been tested for infection or given any broad spectrum antiobiotic? I don't like Antibiotics generally but they can be useful in certain circumstances and this may be one of them. It's just that some of your symptoms could be down to an infection that has been caused through the mirena (this is extremely common with mirena users), rather than general side effects, if you see what i mean. mirena can cause pain, but if it is very severe, which it sounds like it is, if it is painful to the touch on your belly button area, then i am concerned about that.
So, 1). rule out infection first, it certainly sounds like you are very inflammed up there, even if it isn't infection.
2). make sure that they have a good look up inside you to make sure it is not perforating your uterus - this is rare but does happen and is worth getting checked out because in those rare cases that it does perforate, it is important to get it out before it escapes into the body cavity.
3). If it is neither of the above,and they cant see anything else physically wrong up there, i would insist that they get it out anyway, because sometimes people have mild side effects for the first 3 - 6 months which settle down, but these should be no more than bleeding and MILD period type pains, not pain that is enough to send you to ER - that is not right and you must not put up with that, because it is not likely to get better.
Have you had children already? because people who have not had children are not recommended to have mirena as it can be incredibly painful and i am wondering if that is part of the problem also? Once the mirena is out, things should start to calm down for you within a few days, it may take a while to get completely sorted, but you should notice at least a lessening of symptoms quite quickly.
Below is a link to a site that lists some of the common side effects of mirena, so you can print it out and take that with you to the doctor (or the ER), in case he is stubborn and doesn't believe the mirena can do any harm - most doctors think that mirena is a miracle and can do no wrong lol. That is probably why they want to do lots of tests on you - most of us with side effects have had all sorts of needless tests performed on us, simply because the doctors refuse to believe that mirena is responsible, and yet, here we all are, on the same forum with common side effects!! Anyway, if you go to the following site, you will see, under the "WARNING!" section it says..."You should inform your doctor immediately if you experience any of the following symptoms while you have the mirena coil fitted...severe abdominal complaints.." amongst other things... i would certainly class you as someone with "severe abdominal complaint" as well as your other symptoms which are so debilitating.


http://www.netdoctor.co.uk/medicines/100001706.html


I do feel for you, you sound like you are suffering so much and i just want to give you a big hug over the airwaves. sending out healing thoughts to you, please post back and let us know how you are getting on, because we will worry if you don't!!:) xxx
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.000 sec, (2)